# SDR SWIA202164031

- Difficulty date: September 12, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 409+ 128 TO F/S 559 RBL 9 SEAT TRACK MULTIPLE AREAS OF GOUGES & CORROSION MARKED IN RED GREASE PENCIL- EVAL    (C CHECK RO 1/20/22)   REMOVED UNSERVICEABLE SEAT TRACKS AND INSTALLED SERVICEABLE TRACKS FROM F/S 409+128 TO F/S 559 RBL9 IAW CRJ 200 AMM 53-01-11-400-802
